# SDR CALA2024052301567

- Difficulty date: May 16, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 69,983 hours, 24,606 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3208205
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING BETWEEN RIBS 19 AND 20 UPPER STRINGER # 8 CRACKED AT TIP. SUPPORT TASK NSA EMX N/R 00222 ADDED SDR BLOCK CUT OUT DAMAGED SECTION OF U8 STRINGER AND REPAIRED.
